Alert archive / South Dakota / Wind Advisories in 2025

Wind Advisory 19, NWS Sioux Falls, SD

October 20, 20259 counties in South Dakota

NWS Sioux Falls, SD issued this wind advisory at Oct 20, 2025, 2:50 AM CDT for 9 counties in South Dakota. It took effect at Oct 20, 2025, 4:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2025, 2:50 AM CDT (07:50 UTC)
In effect from
Oct 20, 2025, 4:00 AM CDT
Expired
Oct 21, 2025, 10:00 AM CDT
In force
30 hr
Issued by
NWS Sioux Falls, SD

Counties Aurora County, SD, Beadle County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Jerauld County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 147 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2644 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

794 
WWUS73 KFSD 200750
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
250 AM CDT Mon Oct 20 2025

SDZ038-050-052-053-057>059-063-064-202015-
/O.NEW.KFSD.WI.Y.0019.251020T0900Z-251021T0300Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Delmont, Marty, Burke, Lake Andes,
Plankinton, Wagner, White Lake, Armour, Gregory, Woonsocket,
Huron, Corsica, Stickney, Kimball, Alpena, Wessington Springs,
Platte, Mitchell, and Chamberlain
250 AM CDT Mon Oct 20 2025

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Dux
4 follow-up statements
341 
WWUS73 KFSD 201609
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
1109 AM CDT Mon Oct 20 2025

SDZ038-050-052-053-057>059-063-064-210300-
/O.CON.KFSD.WI.Y.0019.000000T0000Z-251021T0300Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Woonsocket, Delmont, Wessington Springs,
Mitchell, Plankinton, Lake Andes, Armour, Gregory, Huron,
Kimball, Wagner, Marty, Stickney, Burke, Chamberlain, Corsica,
White Lake, Platte, and Alpena
1109 AM CDT Mon Oct 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Samet
958 
WWUS73 KFSD 201936
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
236 PM CDT Mon Oct 20 2025

SDZ039-040-054>056-060>062-065>071-211200-
/O.NEW.KFSD.WI.Y.0020.251021T0600Z-251021T1800Z/
Kingsbury-Brookings-Miner-Lake-Moody-Hanson-McCook-Minnehaha-
Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Clay-Union-
Including the cities of Sioux Falls, Beresford, Marion,
Alexandria, Parkston, Parker, Vermillion, Elk Point, Jefferson,
Menno, Clayton, North Sioux City, Hurley, Scotland, Flandreau,
Freeman, Centerville, Emery, Harrisburg, Irene, Chancellor,
Tripp, Bridgewater, Avon, De Smet, Lennox, Tea, Springfield,
Howard, Yankton, Madison, Lake Preston, Tabor, Orland, Arlington,
Viborg, Montrose, Canton, Salem, Canistota, Tyndall, Brookings,
and Alcester
236 PM CDT Mon Oct 20 2025

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and southeast South Dakota.

* WHEN...From 1 AM to 1 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IAZ001>003-012>014-020>022-MNZ071-072-080-081-089-090-097-098-211200-
/O.NEW.KFSD.WI.Y.0020.251021T1000Z-251021T2300Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena
Vista-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-
Rock-
Including the cities of Slayton, Rock Rapids, Worthington, Le
Mars, Larchwood, Jackson, Sheldon, Sibley, Cherokee, Rock Valley,
Lake Benton, Hartley, Luverne, Sioux Center, Milford, Sanborn,
George, Windom, Tyler, Lakefield, Hull, Arnolds Park, Orange
City, Spencer, Hawarden, Marshall, Mountain Lake, Pipestone,
Ivanhoe, Storm Lake, Inwood, Spirit Lake, Fulda, and Hendricks
236 PM CDT Mon Oct 20 2025

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM CDT TUESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northwest Iowa and southwest Minnesota.

* WHEN...From 5 AM to 6 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ038-050-052-053-057>059-063-064-211200-
/O.EXT.KFSD.WI.Y.0019.000000T0000Z-251021T1500Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Woonsocket, Delmont, Wessington Springs,
Mitchell, Plankinton, Lake Andes, Armour, Gregory, Huron,
Kimball, Wagner, Marty, Stickney, Burke, Chamberlain, Corsica,
White Lake, Platte, and Alpena
236 PM CDT Mon Oct 20 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...Until 10 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Samet
352 
WWUS73 KFSD 210818
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
318 AM CDT Tue Oct 21 2025

SDZ038-050-052-053-057>059-063-064-211500-
/O.CON.KFSD.WI.Y.0019.000000T0000Z-251021T1500Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Platte, Burke, Wagner, Gregory,
Woonsocket, Armour, Marty, White Lake, Stickney, Wessington
Springs, Chamberlain, Kimball, Corsica, Mitchell, Huron,
Plankinton, Lake Andes, Alpena, and Delmont
318 AM CDT Tue Oct 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, south central, and 
  southeast South Dakota.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Fire 
  danger will be elevated.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ039-040-054>056-060>062-065>071-211700-
/O.CON.KFSD.WI.Y.0020.000000T0000Z-251021T1800Z/
Kingsbury-Brookings-Miner-Lake-Moody-Hanson-McCook-Minnehaha-
Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Clay-Union-
Including the cities of Yankton, Tea, North Sioux City,
Canistota, Menno, Brookings, Avon, Centerville, Emery, Elk Point,
Viborg, Springfield, Tripp, Orland, Parker, Harrisburg,
Vermillion, Marion, Tyndall, Irene, Tabor, Canton, Alexandria,
Chancellor, Scotland, Clayton, Howard, Jefferson, Arlington,
Freeman, De Smet, Hurley, Parkston, Beresford, Lennox, Alcester,
Salem, Sioux Falls, Flandreau, Lake Preston, Montrose,
Bridgewater, and Madison
318 AM CDT Tue Oct 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of east central and southeast South Dakota.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Fire 
  danger will be elevated.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IAZ001>003-012>014-020>022-MNZ071-072-080-081-089-090-097-098-211700-
/O.CON.KFSD.WI.Y.0020.251021T1000Z-251021T2300Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena
Vista-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-
Rock-
Including the cities of Sanborn, Sheldon, Arnolds Park, Inwood,
Tyler, Hawarden, Ivanhoe, Le Mars, Sioux Center, Jackson,
Spencer, Fulda, Lake Benton, Luverne, Sibley, Pipestone, Orange
City, Rock Rapids, Mountain Lake, Milford, Spirit Lake, Storm
Lake, Rock Valley, Hartley, Slayton, Lakefield, Hull, Cherokee,
George, Hendricks, Larchwood, Marshall, Windom, and Worthington
318 AM CDT Tue Oct 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northwest Iowa and southwest Minnesota.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Fire 
  danger will be elevated.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Dux
348 
WWUS73 KFSD 211453
NPWFSD

URGENT - WEATHER MESSAGE
National Weather Service Sioux Falls SD
953 AM CDT Tue Oct 21 2025

SDZ038-050-052-053-057>059-063-064-211600-
/O.EXP.KFSD.WI.Y.0019.000000T0000Z-251021T1500Z/
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix-
Douglas-
Including the cities of Wessington Springs, Delmont, Woonsocket,
Plankinton, Lake Andes, White Lake, Wagner, Corsica, Stickney,
Marty, Platte, Mitchell, Gregory, Armour, Burke, Alpena, Huron,
Chamberlain, and Kimball
953 AM CDT Tue Oct 21 2025

...WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

Winds continue to weaken this morning, allowing for the Wind 
Advisory to expire.

$$

IAZ001>003-012>014-020>022-MNZ071-072-080-081-089-090-097-098-212300-
/O.CON.KFSD.WI.Y.0020.000000T0000Z-251021T2300Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena
Vista-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-
Rock-
Including the cities of Arnolds Park, Tyler, Mountain Lake, Sioux
Center, Lakefield, Fulda, Windom, Slayton, Hawarden, Spirit Lake,
Pipestone, Inwood, Hull, Larchwood, Rock Valley, Cherokee,
Hartley, Marshall, Lake Benton, Le Mars, Sibley, Sheldon,
Hendricks, George, Jackson, Worthington, Sanborn, Rock Rapids,
Ivanhoe, Luverne, Storm Lake, Spencer, Milford, and Orange City
953 AM CDT Tue Oct 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of northwest Iowa and southwest Minnesota.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ039-040-054>056-060>062-065>071-211800-
/O.CON.KFSD.WI.Y.0020.000000T0000Z-251021T1800Z/
Kingsbury-Brookings-Miner-Lake-Moody-Hanson-McCook-Minnehaha-
Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Clay-Union-
Including the cities of De Smet, Parkston, Yankton, Freeman,
Beresford, Alexandria, Parker, Marion, Hurley, Tea, Irene,
Clayton, Avon, Canistota, Emery, Scotland, Centerville,
Flandreau, Arlington, Salem, Jefferson, Sioux Falls, Chancellor,
Menno, Tabor, North Sioux City, Brookings, Bridgewater, Montrose,
Lake Preston, Harrisburg, Canton, Tripp, Howard, Lennox, Orland,
Tyndall, Madison, Vermillion, Viborg, Springfield, Alcester, and
Elk Point
953 AM CDT Tue Oct 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of east central and southeast South Dakota.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Meyers

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Oct 19, 10:46 PM CDT, 4 hours 4 minutes earlier. Its key messages:

  • Breezy to gusty conditions will return to start the week with wind gusts between 35-45 mph expected through Tuesday. This along with drier conditions will lead to elevated fire danger.
  • Outside of a few smaller rain chances on Monday (10%-20%), minimal rain chances are expected into the weekend.
  • After a cooler midweek, highs will gradually increase into the upper 60s to low 70s heading into next weekend.
Area forecast discussion, Oct 19, 10:46 PM CDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1046 PM CDT Sun Oct 19 2025

.KEY MESSAGES...

- Breezy to gusty conditions will return to start the week with
  wind gusts between 35-45 mph expected through Tuesday. This
  along with drier conditions will lead to elevated fire danger.

- Outside of a few smaller rain chances on Monday (10%-20%),
  minimal rain chances are expected into the weekend.

- After a cooler midweek, highs will gradually increase into the
  upper 60s to low 70s heading into next weekend.

&&

.DISCUSSION...
Issued at 200 PM CDT Sun Oct 19 2025

CURRENTS & TONIGHT: A mild and breezy day continues! Taking a look
across the area, clearer skies and an abundance of sunshine
continues this afternoon as mid-level ridging slides overhead. This
along with a westerly component to the wind should allow
temperatures to reach the upper 50s to mid 60s for the day. From
here, expect the quieter conditions to persist into the overnight
hours as a combination of southerly surface winds and an approaching
warm front help keep temperatures above normal with lows mainly in
the mid to upper 40s tonight. Lastly, cloud cover will gradually
increase from west to east overnight as a mostly dry cold front
progresses through the area to start the day.

MONDAY-WEDNESDAY: Looking into the new work week, an active pattern
continues aloft as a trough ejects out of the Rockies and undergoes
cyclogenesis over the northern plains by Monday. As a cold front
swings through the area during the morning hours, could see a few
isolated showers developing mainly east of the James River Valley.
However, with such limited saturation according to soundings; not
expecting much more than a few hundredths of accumulation at best
mainly east of I-29. Otherwise, the main story continue to be the
stronger winds. As the previously mentioned system begins its
occlusion process, a tightening SPG and strengthening LLJ will help
northwesterly winds sharply increase throughout the day with wind
gusts in the 35-45 mph range expected across most areas. While the
strongest wind speeds will likely be focus along and west of I-29,
can't completely rule out an isolated pocket of up to 50 mph across
southcentral SD. With this in mind, some spots could briefly touch
advisory criteria at times. However, decided to hold off on any wind
headlines at this time since coverage will mostly likely be spotty
at best.

Nonetheless, with drier conditions and fuels in play; the windy
conditions will promote high to very high fire danger in the
afternoon to evening hours. With this in mind, make sure to limit
any activity that could create a spark as a fire could quickly
spread out of control if not contained. Looking into Tuesday and
Wednesday, an influx of cooler air behind the front will lead to
highs mainly in the 50s to low 60s. The cooler conditions will also
extend into the overnight hours as lows fall into the upper 20s to
30s leading to our first widespread freeze of the season. With this
in mind, make sure to dress appropriately as conditions will be on
the chillier side during those morning commutes. Looking aloft, the
newly formed upper level low (ULL) will continue to gradually rotate
eastwards over the next few days. As a little ribbon of dPVA rotate
around the low, can't rule out a few spits by Tuesday morning mainly
across southwestern MN. Otherwise, expect the windier conditions to
hang around for most of the day on Tuesday before quieter conditions
return by Wednesday.

THURSDAY ONWARDS: Heading into the extended period, quieter
conditions return as the previously mention ULL is replaced by a
building upper-level ridge. Increasing subsidence with the
ridging should keep any precipitation chances at bay through at
least Saturday. Otherwise, temperatures will continue to run on
the seasonal side as daily highs continue to sit in the upper
50s to low 60s. Lastly, could see more precipitation chances
return from late Sunday into Monday as a negatively tilted
trough ejects out of the Rockies.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1046 PM CDT Sun Oct 19 2025

Aviation impacts through the period are twofold: 1) low-level
wind shear at all TAF airfields overnight given 40-50 kts from
1000 to 2000 ft agl and lesser southeast wind at the surface;
and 2) surface winds shifting to the west-northwest between
20.12-20.14Z in response to a passing cold front with frequent
gusts from 25 to 35 kts through the remainder of the period.

Any ceilings should remain at or above 8000 ft agl and given
dry sub-cloud layer, not expecting any rain at TAF airfields.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.

&&

DISCUSSION...05
AVIATION...Rogers
Hazardous weather outlook, Oct 19, 3:46 AM CDT, 23 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
346 AM CDT Sun Oct 19 2025

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-200900-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory-
Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-
McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-
Yankton-Union-
346 AM CDT Sun Oct 19 2025

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska,
central South Dakota, east central South Dakota, south central
South Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong winds Monday and Tuesday may gust as high as 35 to 45 mph.
The combination of strong winds and dry fire fuels will lead to
elevated fire danger. Use extreme caution if working outside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 2:36 PM CDTWind AdvisoryFSDBon Homme, Brookings, Clay, Hanson, Hutchinson, Kingsbury and 9 more27 hr

Nearby

Wind Advisories in South Dakota, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.